Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. McDuff and D. Salamon
Title: Introduction to symplectic topology
Additional book information: Oxford Science, 1995, viii + 425 pp., ISBN 0-19-851177-9, $82.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Lisa Jeffrey
Affiliation: McGill University
Journal: Bull. Amer. Math. Soc. 34 (1997), 441-445
MSC (1991): Primary 58F05; Secondary 53C15, 54R57, 58E05
Keywords: Symplectic forms, symplectic geometry, symplectic topology
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society